MAUDE Adverse Event Report: TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM

TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM
Model Number 61000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: the terumo bct technician inspected the device at the customer site.It was found that the iv pole will not stay up.The tech adjusted/aligned inner door screw.Found the weight on the poles had moved the inner holding.Shortened the door button screw to accommodate the extra pressure.Works fine now.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported that the iv pole falls easily.There was not a patient or operator involved at the time the iv pole fell, therefore patient information is not reasonably known.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.10.Investigation: the terumo bct technician inspected the device at the customer site.It was found that the iv pole will not stay up.The tech adjusted/aligned inner door screw.Found the weight on the poles had moved the inner holding.Shortened the door button screw to accommodate the extra pressure.Works fine now.The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no issues related to the reported condition identified.Investigation is in process, a follow-up report will be provided.
 
Additional Manufacturer Narrative
Investigation: the terumo bct technician inspected the device at the customer site.It was found that the iv pole will not stay up.The tech adjusted/aligned inner door screw.Found the weight on the poles had moved the inner holding.Shortened the door button screw to accommodate the extra pressure.Works fine now.The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no issues related to the reported condition identified.Root cause: the root cause was determined to be related to the need for a screw adjustment.Correction: the service technician adjusted the door screw and verified proper operation of the device.
 
Event or Problem Description

Brand Name
SPECTRA OPTIA
Common Device Name
SPECTRA OPTIA APHERESIS SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key15250971
Report Number1722028-2022-00271
Device Sequence Number20421876
Product Code GKT
UDI-Device Identifier05020583610002
UDI-Public05020583610002
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK150251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2014
Device Model Number61000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer09/13/2022
01/25/2023
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date10/07/2022
02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown